La inmigración en México (1821-1857)
Bibliographic Data
| ID | 18989838 |
|---|---|
| Authors | Harold Sims (0000-0002-1427-2686, University of Pittsburgh), Harold Dana Sims (University of Pittsburgh, corresponding author) |
| Year | 1977 |
| Volume | 57 |
| Issue | 1 |
| Pages | 130-131 |
| Publication date | 1977-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00182168-57.1.130 |
| OpenAlex | W2330077936 |
| Language | ES |
Geography · Historical Studies in Latin America · Latin American history and culture · Mexican Socioeconomic and Environmental Dynamics
| Highly cited | No |
|---|